# SDR ASOA2015051412828

- Difficulty date: April 20, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK CORRODED AT FS 565 - 677.  CORROSION IS OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.   REMOVED THE SEAT TRACK IAW AMM 53-00-49-000-801 A03 AND  REPLACED IAW AMM 53-00-49-400-801-A03.
